# SDR ASOA201000382

- Difficulty date: March 15, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 4,324 hours, 3,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER SERVICE DOOR FELL OFF.  INSTALLED EXIT SIGN COVER REF AMM 33-51-05.
